# SDR EIA2004052

- Difficulty date: July 19, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,120 hours, 19,948 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 17L IS CRACKED AT STA 2340.  REMOVED FASTENERS FOR ACCESS, PERFORMED HFEC ON SURFACE.  CRACKED CONTAINED BY FASTENER HOLES.  FABRICATED REPAIR U-CHANNEL.  TREATED, PRIMED, AND INSTALLED U-CHANNEL PER B747 SRM 53-10-03 FIG 2, 51-10-01 FIG 7, BSOPM 21-41-00 PAGES 7-9 AT STR 17L STA 2340.
